A1 Journal article (refereed)
Fast Computation by Subdivision of Multidimensional Splines and Their Applications (2016)


Averbuch, A., Neittaanmäki, P., Shabat, G., & Zheludev, V. (2016). Fast Computation by Subdivision of Multidimensional Splines and Their Applications. Pure and Applied Functional Analysis, 1(3), 309-341. http://www.ybook.co.jp/online2/oppafa/vol1/p309.html


JYU authors or editors


Publication details

All authors or editors: Averbuch, Amir; Neittaanmäki, Pekka; Shabat, Gil; Zheludev, Valery

Journal or series: Pure and Applied Functional Analysis

ISSN: 2189-3756

Publication year: 2016

Volume: 1

Issue number: 3

Pages range: 309-341

Publisher: Yokohama Publishers

Publication country: Japan

Publication language: English

Persistent website address: http://www.ybook.co.jp/online2/oppafa/vol1/p309.html

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55963


Free keywords: periodic splines; interpolating and smoothing splines; subdivision; rate convertor; restoration; upsampling; prolate spheroidal wave functions


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2021-09-06 at 18:47